# SDR AALA200800599

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 52,027 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 21935
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT RIGHT OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
